MAUDE Adverse Event Report: CARDINAL HEALTH FLEXIBLE YANKAUER REGULAR CAPA; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH FLEXIBLE YANKAUER REGULAR CAPA; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 8888501007
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported during the aspirations of liquids in the abdomen, the cannula was blocked several times with solid particle materials and did not aspirate adequately.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed showing that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.No sample was available for evaluation.Without a sample we are unable to perform a thorough follow up investigation to include functional and visual evaluation to determine the root cause(s) of the reported condition or implement any corrective action(s).If a sample should be returned later, this complaint will be reopened, and the investigation updated to reflect our findings.A review of the manufacturing line was completed, and no issue were detected during this review.At this time, a corrective and preventative action (capa) will not be initiated.This complaint will be used for tracking and trending purposes.

Brand Name
FLEXIBLE YANKAUER REGULAR CAPA
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15825101
Report Number9611018-2022-00568
Device Sequence Number17641901
Product Code GCX
UDI-Device Identifier10884527019823
UDI-Public10884527019823
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888501007
Device Catalogue Number8888501007
Device Lot Number22G068FHX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer11/15/2022
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date12/19/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown